Citalopram (Evil drug) Dizzy after stopping, Day 7

Postby mrchic2002 » Wed Aug 29, 2012 8:17 am

Hi

My doc has swapped me 50mg of trazodone twice a day and gave me a VERY short period to wean off the Citalopram, Basically I have come from 40mg Cit to 10Mg then fully stop in a week and a half then started the trazodone straight away.

I have read many forums as I am dizzy as hell with vertigo like symtoms Ive just started taking EMA Fish oils which ive read can help, Ive heard that it can build up in your muscles and exercise can make it worse (Which it does as I have started exercising as I want this sh** out my system ASAP)

Ive read some accounts that it can take months for these dizzy spells to go but my question is to anyone who has been through this is does it get easier over the days weeks or stay like this?

If anyone else is in a similar situation let me know and I will keep updating my progress, This is day 7 of no Citalopram and yesterday was HELL!! Today a little better but the serious dizzy spells didnt kick in until the afternoon. :?:
mrchic2002
New Member
 
Posts: 6
Joined: Wed Aug 29, 2012 7:35 am
Likes Received: 0


#1

Postby mrchic2002 » Tue Sep 04, 2012 9:34 am

mrchic2002 wrote:Hi

My doc has swapped me 50mg of trazodone twice a day and gave me a VERY short period to wean off the Citalopram, Basically I have come from 40mg Cit to 10Mg then fully stop in a week and a half then started the trazodone straight away.

I have read many forums as I am dizzy as hell with vertigo like symtoms Ive just started taking EMA Fish oils which ive read can help, Ive heard that it can build up in your muscles and exercise can make it worse (Which it does as I have started exercising as I want this sh** out my system ASAP)

Ive read some accounts that it can take months for these dizzy spells to go but my question is to anyone who has been through this is does it get easier over the days weeks or stay like this?

If anyone else is in a similar situation let me know and I will keep updating my progress, This is day 7 of no Citalopram and yesterday was HELL!! Today a little better but the serious dizzy spells didnt kick in until the afternoon. :?:
mrchic2002
New Member
 
Posts: 6
Joined: Wed Aug 29, 2012 7:35 am
Likes Received: 0

#2

Postby brentbodine » Wed Oct 03, 2012 3:25 pm

hey man hope you still get this, i have also stopped taking citalopram 20 mg about a month ago and i am constanyly dizzy but my doc says it could even last up to a year but most likely only a few months, i said screw that and now im going back on the meds again just because he said that will get rid of the dizzies in a matter of 24 hours, for me its on and off but hang in there man it will get better,
praise jehovah
brentbodine
New Member
 
Posts: 1
Joined: Wed Oct 03, 2012 3:22 pm
Likes Received: 0



  • Similar Topics
    Replies
    Views
    Last post

Return to Depression